# SDR 95FDEA00096

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7075T6
- Condition: Corroded Web
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OF FLOOR BEAM BS 312, LBL 57, WL 205.  REMOVED AND REPLACED WEB PER FEDEX EA 7-5310-23657.
